Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Convergence estimates of Galerkin-wavelet solutions to a Cauchy problem for a class of periodic pseudodifferential equations


Authors: Nguyen Minh Chuong and Bui Kien Cuong
Journal: Proc. Amer. Math. Soc. 132 (2004), 3589-3597
MSC (2000): Primary 35A40, 65D05, 65M06, 65M12, 65M15
DOI: https://doi.org/10.1090/S0002-9939-04-07434-9
Published electronically: July 22, 2004
MathSciNet review: 2084081
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A class of Cauchy problems for interesting complicated periodic pseudodifferential equations is considered. By the Galerkin-wavelet method and with weak solutions one can find sufficient conditions to establish convergence estimates of weak Galerkin-wavelet solutions to a Cauchy problem for this class of equations.


References [Enhancements On Off] (What's this?)

  • 1. M.V. Altaiski, p-adic wavelet decomposition vs Fourier analysis on spheres, Indian J. pure appl. Math. 1997, 28(2):197-205. MR 98b:42056
  • 2. G. Beyklin, R. Coifman and V. Rocklin, Fast wavelet transforms and Numerical Algorithms I, Communications on Pure and Applied Mathematics, vol. XLIV (1991) 141-183. MR 92c:65061
  • 3. Nguyen Minh Chuong, Nguyen Minh Tri and Le Quang Trung, Theory of partial differential equations, Sci. and Techn. Publishing House, Hanoi, 1995.MR 99c:35001
  • 4. Nguyen Minh Chuong (Chief Author), Nguyen Van Khai, Khuat Van Ninh, Nguyen Van Tuan, and Nguyen Tuong, Numerical Analysis, Education Publishing House, Hanoi, 2001.
  • 5. Nguyen Minh Chuong, Parabolic pseudodifferential operators of variable order, Dokl. Akad. Nauk SSSR 258(1981), No 6, 1308-1312. MR 83b:35077
  • 6. Nguyen Minh Chuong, Parabolic pseudodifferential operators of variable order in Sobolev spaces with weighted norms, Dokl. Akad. Nauk SSSR 264(1982), No 2, 299-302. MR 83m:35151
  • 7. Nguyen Minh Chuong, Degenerate parabolic pseudodifferential operators of variable order, Dokl. Akad. Nauk SSSR 268(1983), No 5, 1055-1058, MR 85g:35068
  • 8. Nguyen Minh Chuong and Bui Kien Cuong, Galerkin-wavelet approximation for a class of partial integro-differential equations, Fractional Calculus and Applied Analysis, 4(2001), No 2, 143-152. MR 2002c:65246
  • 9. Nguyen Minh Chuong and Ta Ngoc Tri, The integral wavelet transform in $L_p({\mathbb{R} })$, $ 1\le p\le \infty $, Fractional Calculus and Applied Analysis, 3(2000), No 2, 133-140. MR 2001k:42035
  • 10. Nguyen Minh Chuong and Bui Kien Cuong, The convergence estimates for Galerkin-wavelet method for initial pseudodifferential periodic problems, International J. of Math. Sciences, Volume 2003, No 14, 857-867. MR 2004b:35350
  • 11. Nguyen Minh Chuong (Chief Author), Ha Tien Ngoan, Nguyen Minh Tri, and Le Quang Trung, Partial Differential Equations, Second Edition, Education Publishing House, Hanoi, 2000. MR 2001i:35001
  • 12. Nguyen Minh Chuong and Nguyen Van Co, The multidimensional p-adic Green Function, Proc. AMS, 127(1999), No 3, 385, 694. MR 99i:11109
  • 13. Stephan Dahlke and Ilona Weindrich, Wavelet bases Adapted to Pseudodifferential Operators, Applied and Computational Harmonic Analysis, 1(1994), 267-283. MR 96a:35226
  • 14. W. Dahmen, S. Prössdorf, R. Schneider, Wavelet approximation methods for pseudodiffirential equation I: Stability and convergence, Math. Zeist. Springer-Verlag, 215(1994), 583-620. MR 95g:65148
  • 15. David L. Donoho, Nonlinear wavelet methods for recovery of signals, densities, and spectra from indirect and noisy data, Proc. Sympos. Appl. Math. 47, AMS, Providence, RI, (1993). MR 95k:62099
  • 16. Yu. V. Egorov, Nguyen Minh Chuong, On some semilinear boundary value problems for singular integro-differential equations, Russian Math. Surveys, 53(1998), No 6, 1348-1349. MR 2000j:35040
  • 17. Peter R. Massopust, Fractal functions, fractal surfaces, and wavelets, Academic Press, San Diego, New York, Boston, London, Sydney, Tokyo, Toronto, 1994. MR 96b:28007
  • 18. Y. Meyer, Ondelettes et Opérators, I, II, Hermann, Paris, 1990, MR 93i:42002; MR 93i:42003
  • 19. L. Hörmander, The analysis of linear partial operator, III, IV, Springer-Verlag, Berlin Heidelberg New York Tokyo, 1985. MR 88m:35001; MR 89k:35002
  • 20. V. Strela and G. Strang, Finite element multiwavelets, Approximation Theory and Applications, Maratea, 1994, NATO Adv. Sci. Inst. Ser. C Math. Phys. Sci., 454. MR 96c:42072
  • 21. M. E. Taylor, Noncommutative Microlocal Analysis, Memoirs of the AMS, part I, Vol. 52, No. 313, AMS Providence, RI, 1984. MR 86f:58156
  • 22. F. Trèves, Introduction to pseudodifferential and Fourier Integral Operators, I, II, Plenum Press. New York and London, 1982, MR 85d:58077; MR 85d:35110

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 35A40, 65D05, 65M06, 65M12, 65M15

Retrieve articles in all journals with MSC (2000): 35A40, 65D05, 65M06, 65M12, 65M15


Additional Information

Nguyen Minh Chuong
Affiliation: Hanoi Institute of Mathematics, P.O. Box 631 Bo Ho, 10 000 Hanoi, Vietnam
Email: nmchuong@math.ac.vn

Bui Kien Cuong
Affiliation: Hanoi Institute of Mathematics, P.O. Box 631 Bo Ho, 10 000 Hanoi, Vietnam

DOI: https://doi.org/10.1090/S0002-9939-04-07434-9
Keywords: Convergence estimates, weak Galerkin-wavelet solution, Cauchy problem, periodic pseudodifferential equations.
Received by editor(s): November 15, 2001
Received by editor(s) in revised form: June 20, 2003
Published electronically: July 22, 2004
Communicated by: David R. Larson
Article copyright: © Copyright 2004 American Mathematical Society

American Mathematical Society